# SDR SWIA200515420

- Difficulty date: August 13, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 5,219 hours, 4,448 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW SHATTERED IN FLIGHT DECK.  REPLACED LEFT SIDE WINDOW IAW CRJ MM 56-12-01, PN OFF: 60R33033-11 SN OFF: 03062H7719.
